# SDR SIMA20160801003

- Difficulty date: August 1, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 33,556 hours, 24,152 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932211
- Part serial: 06228H9109
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

LEFT WINDOW CRACKED IN FLIGHT APPROX FL230.  REMOVED AND REPLACED LEFT WINDOW ON CAPTAINS SIDE IAW AMM 56-12-01.  NO LEAKS NOTED OPS CHECKED GOOD IAW NRWC 506-DFW-02252
